# SDR CALA2022050901178

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29284
- Aircraft time: 89,438 hours, 19,195 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N350059
- Condition: Worn
- Location: Lh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0302 LEFT WING O/B MAIN FLAP O/B SIDE L/E AREA WORN, T RANSCRIBED FROM HAECO GSO NR 9286982 V901426 INSP QC418 REPAIR 3. THIS REPAIR REQUIRES THAT THE BLIND RIVETS INSTALLED IN REPAIR TO BE EXAMINED EVERY 2500 FLIGHT CYCLES. ACCOMPLISHED NOSE SKIN REPAIR AT L/H WING O/B MAIN FLAP O/B SIDE LEADING EDGE WING STA 650 APROX I.A.W B757-200 SRM 57-53-01-2R-3 ACCOMPLISHED NOSE SKIN REPAIR AT L/H WING O/B MAIN FLAP OB SIDE LEADING EDGE WING STA 650 APPROX IAW B757-200 SRM 57-53-01-2R-3 REPAIR 3. THIS REPAIR REQUIRES THAT THE BLIND RIVETS INSTALLED I N REPAIR TO BE EXAMINED EVERY 2500 FLIGHT CYCLES. HAECO GSO MECH
